کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4643414 1341380 2006 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Stochastically bounded solutions of a nonlinear stochastic differential equations
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Stochastically bounded solutions of a nonlinear stochastic differential equations
چکیده انگلیسی

Sufficient and necessary conditions for the existence of a stochastically bounded solution of a nonlinear nonhomogeneous stochastic differential equation are found. The stationary and periodic cases are also considered. The results in [O.V. Il’chenko, Stochastically bounded solutions of a linear homogeneous stochastic differential equation, Theor. Probab. Math. Statist. 68 (2004) 41–48] are generalized.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 196, Issue 1, 1 November 2006, Pages 87–93
نویسندگان
,